# SDR USAA2013070800001

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,320 hours, 23,203 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE,  F/A REPORTED 3 F/A`S IN REAR ILL FROM ODOR IN REAR GALLEY.  CREW DECLARED AN EMERGENCY, RAN SMOKE & FUMES QRH PROCEDURE AND RETURNED TO FIELD.  ODOR SMELLED LIKE BODY ODOR, CAUSING ILLNESS.  DETECTED IN REAR GALLEY RUN 16.  ON GEAR EXTENSION, FRONT & FWD F/A SMELLED IN FRONT GALLEY & COCKPIT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX TROUBLESHOT THE ACFT.  NO OBNOXIOUS FUMES OR ODORS DETECTED.
